MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Codes Failure to Power Up (1476); High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for meter not turning on and high blood glucose test results.The customer is concerned with tests results obtained of 234mg/dl.The expected fasting blood glucose test result range is 120-170mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a blood test was performed by the customer and produced test results of 234mg/dl fasting using true metrix meter.The test strip lot manufacturer¿s expiration date is 9/7/2020 and open vial date is 10/15/2021.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 14-dec-2020.H6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
 
Additional Manufacturer Narrative
Sections with additional information as of 25-feb-2021: h10: test strips were not returned for evaluation.Meter was returned for evaluation.Product testing was performed and defect found - meter does not turn on with strip insertion.Root cause: rc-001: miscellaneous user induced contamination on the strip connector.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10683924
Report Number1000113657-2020-00752
Device Sequence Number11501805
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4205S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Distributor Facility Aware Date09/18/2020
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/17/2020
02/02/2021
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/15/2020
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1